\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global weak solutions to a chemotaxis-Navier-Stokes system in $ \mathbb{R}^3 $

  • *Corresponding author: Kyungkeun Kang

    *Corresponding author: Kyungkeun Kang 

K. Kang is supported by NRF Grant No. 2019R1A2C1084685. J. Lee is supported by NRF Grant No. 2021R1A2C1092830. M. Winkler acknowledges support of the Deutsche Forschungsgemeinschaft (Project No. 462888149)

Abstract Full Text(HTML) Related Papers Cited by
  • The Cauchy problem in $ \mathbb{R}^3 $ for the chemotaxis-Navier–Stokes system

    $ \begin{eqnarray*} \left\{ \begin{array}{l} n_t + u\cdot\nabla n = \Delta n - \nabla \cdot (n\nabla c), \\ c_t + u\cdot\nabla c = \Delta c - nc, \\ u_t + (u\cdot\nabla) u = \Delta u + \nabla P + n\nabla\phi, \qquad \nabla \cdot u = 0, \ \end{array} \right. \end{eqnarray*} $

    is considered. Under suitable conditions on the initial data $ (n_0, c_0, u_0) $, with regard to the crucial first component requiring that $ n_0\in L^1( \mathbb{R}^3) $ be nonnegative and such that $ (n_0+1)\ln (n_0+1) \in L^1( \mathbb{R}^3) $, a globally defined weak solution with $ (n, c, u)|_{t = 0} = (n_0, c_0, u_0) $ is constructed. Apart from that, assuming that moreover $ \int_{ \mathbb{R}^3} n_0(x) \ln (1+|x|^2) dx $ is finite, it is shown that a weak solution exists which enjoys further regularity features and preserves mass in an appropriate sense.

    Mathematics Subject Classification: 92C17, 35Q30, 35D30, 35K55.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. AhnK. Kang and C. Yoon, Global classical solutions for chemotaxis-fluid systems in two dimensions, Math. Methods Appl. Sci., 44 (2021), 2254-2264.  doi: 10.1002/mma.6838.
    [2] V. Calvez and L. Corrias, The parabolic-parabolic Keller-Segel model in $ \mathbb{R}^2$, Commun. Math. Sci., 6 (2008), 417-447.  doi: 10.4310/CMS.2008.v6.n2.a8.
    [3] X. Cao and J. Lankeit, Global classical small-data solutions for a three-dimensional chemotaxis Navier-Stokes system involving matrix-valued sensitivities, Calc. Var. Part. Differ. Eq., 55, Art. No. 107. doi: 10.1007/s00526-016-1027-2.
    [4] M. ChaeK. Kang and J. Lee, Existence of smooth solutions to coupled chemotaxis-fluid equations, Discrete Contin. Dyn. Syst., 33 (2013), 2271-2297.  doi: 10.3934/dcds.2013.33.2271.
    [5] M. ChaeK. Kang and J. Lee, Global existence and temporal decay in Keller-Segel models coupled to fluid equations, Comm. Part. Differ. Eq., 39 (2014), 1205-1235.  doi: 10.1080/03605302.2013.852224.
    [6] M. ChaeK. Kang and J. Lee, Asymptotic behaviors of solutions for an aerotaxis model coupled to fluid equations, J. Korean Math. Soc., 53 (2016), 127-146.  doi: 10.4134/JKMS.2016.53.1.127.
    [7] M. ChaeK. KangJ. Lee and K.-A. Lee, A regularity condition and temporal asymptotics for chemotaxis-fluid equations, Nonlinearity, 31 (2018), 351-387.  doi: 10.1088/1361-6544/aa92ec.
    [8] Y.-S. Chung and K. Kang, Existence of global solutions for a chemotaxis-fluid system with nonlinear diffusion, J. Math. Phys., 57 (2016), 041503.  doi: 10.1063/1.4947107.
    [9] C. DombrowskiL. CisnerosS. ChatkaewR. E. Goldstein and J. O. Kessler, Self-concentration and large-scale coherence in bacterial dynamics, Phys. Rev. Lett., 93 (2004), 098103.  doi: 10.1103/PhysRevLett.93.098103.
    [10] R. DuanA. Lorz and P. Markowich, Global solutions to the coupled chemotaxis-fluid equations, Comm. Partial Differ. Eq., 35 (2010), 1635-1673.  doi: 10.1080/03605302.2010.497199.
    [11] J. JiangH. Wu and S. Zheng, Global existence and asymptotic behavior of solutions to a chemotaxis-fluid system on general bounded domains, Asymptot. Anal., 92 (2015), 249-258.  doi: 10.3233/ASY-141276.
    [12] A. Kiselev and L. Ryzhik, Biomixing by chemotaxis and enhancement of biological reactions, Comm. Partial Differ. Eq., 37 (2012), 298-318.  doi: 10.1080/03605302.2011.589879.
    [13] A. Kiselev and L. Ryzhik, Biomixing by chemotaxis and efficiency of biological reactions: The critical reaction case, J. Math. Phys., 53 (2012), 115609, 9 pp. doi: 10.1063/1.4742858.
    [14] H. Kozono, M. Miura and Y. Sugiyama, Existence and uniqueness theorem on mild solutions to the Keller-Segel system coupled with the Navier-Stokes fluid, J. Funct. Anal., 270 (2016), 1663-1683. doi: 10.1016/j.jfa.2015.10.016.
    [15] J. Lankeit, Long-term behaviour in a chemotaxis-fluid system with logistic source, Math. Mod. Meth. Appl. Sci., 26 (2016), 2071-2109.  doi: 10.1142/S021820251640008X.
    [16] P. L. Lions, Résolution de problèmes elliptiques quasilinéaires, Arch. Rat. Mech. Anal., 74 (1980), 335-353.  doi: 10.1007/BF00249679.
    [17] J.-G. Liu and A. Lorz, A Coupled Chemotaxis-Fluid Model: Global Existence, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 28 (2011), 643-652.  doi: 10.1016/j.anihpc.2011.04.005.
    [18] I. TuvalL. CisnerosC. DombrowskiC. W. WolgemuthJ. O. Kessler and R. E. Goldstein, Bacterial swimming and oxygen transport near contact lines, Proc. Nat. Acad. Sci. USA, 102 (2005), 2277-2282.  doi: 10.1073/pnas.0406724102.
    [19] M. Winkler, Global large-data solutions in a chemotaxis-(Navier-)Stokes system modeling cellular swimming in fluid drops, Comm. Partial Differ. Eq., 37 (2012), 319-351.  doi: 10.1080/03605302.2011.591865.
    [20] M. Winkler, Stabilization in a two-dimensional chemotaxis-Navier-Stokes system, Arch. Ration. Mech. Anal., 211 (2014), 455-487.  doi: 10.1007/s00205-013-0678-9.
    [21] M. Winkler, Global weak solutions in a three-dimensional chemotaxis-Navier-Stokes system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1329-1352.  doi: 10.1016/j.anihpc.2015.05.002.
    [22] M. Winkler, How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?, Trans. Amer. Math. Soc., 369 (2017), 3067-3125.  doi: 10.1090/tran/6733.
    [23] M. Winkler, Does Leray's structure theorem withstand buoyancy-driven chemotaxis-fluid interaction?, J. Eur. Math. Soc., to appear.
    [24] M. Winkler, Finite-time blow-up on spheres in Keller-Segel type aggregation equations with diffusion degeneracies at large densities, Preprint.
    [25] Q. Zhang and Y. Li, Convergence rates of solutions for a two-dimensional chemotaxis-Navier-Stokes system, Discr. Cont. Dyn. Syst. B, 20 (2015), 2751-2759.  doi: 10.3934/dcdsb.2015.20.2751.
    [26] Q. Zhang and and X. Zheng, Global well-posedness for the two-dimensional incompressible chemotaxis-Navier–Stokes equations, SIAM J. Math. Anal., 46 (2014), 3078-3105.  doi: 10.1137/130936920.
  • 加载中
SHARE

Article Metrics

HTML views(221) PDF downloads(288) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return